# SDR IPXA10560471

- Difficulty date: May 17, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N5003
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FLOORBEAM FLANGE CORRODED AT BS 900, LBL 0-25, WL 208 BLENDED FLOORBEAM FLANGE AT BS 900, FOUND TO BE OUT OF LIMITS. REMOVED FLOORBEAM, FABRICATED NEW REPLACEMENT FLOORBEAM.  DRILLED TRIMED ALODINED, PRIMED AND INSTALLED NEW FLOORBEAM IAW SRM 53-40-51, SRM 51-40-02.
